Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Finite dimensional representations of $U_{q}(sl(2,1))$


Author: Yi Ming Zou
Journal: Proc. Amer. Math. Soc. 125 (1997), 1607-1616
MSC (1991): Primary 17B37; Secondary 81R50, 17B70
DOI: https://doi.org/10.1090/S0002-9939-97-03757-X
MathSciNet review: 1371148
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Structures of the finite dimensional simple weight $U_{q}(sl(2,1))$-modules are studied in detail for both the generic and the roots of 1 cases.


References [Enhancements On Off] (What's this?)

  • 1. C. De Concini and V. Kac, Representations of quantum groups at roots of 1, Operator Algebras, Unitary Representations, Enveloping Algebras, and Invariant Theory, Progress in Math, vol. 92, Birkhauser, 1990, pp. 471-506. MR 92g:17012
  • 2. R. Floreanini, D. A. Leites, and L. Vinet, On the defining relations of quantum superalgebras, Lett. Math. Phys. 23 (1991), 127-131. MR 92m:17010
  • 3. R. Floreanini, V. P. Spiridonov, and L. Vinet, $q$-Oscillator realizations of the quantum superalgebras $sl_{q}(m,n)$ and $osp_{q}(m,2n)$, Commun. Math. Phys. 137 (1991), 149-160. MR 92a:81075
  • 4. M. D. Gould and M. Scheunert, Classification of finite dimensional unitary irreps for $U[gl(m/n)]$, J. Math. Phys. 36 (1994), 435-452. MR 96e:17036
  • 5. V. Kac, Lie superalgebras, Adv. Math. 26 (1977), 8-96. MR 58:5803
  • 6. V. Kac, Representations of classical Lie superalgebras, Lecture Notes in Math., vol. 676, 1977, pp. 579-626. MR 80f:17006
  • 7. J. R. Links, and M. D. Gould, Two variable link polynomials from quantum supergroups, Lett. Math. Phys. 26 (1992), 187-198. MR 93k:57018
  • 8. G. Lusztig, Quantum deformations of certain simple modules over enveloping algebras, Adv. Math. 70 (1988), 237-249. MR 89k:17029
  • 9. -, Quantum groups at roots of 1, Geom. Ded. 35 (1990), 89-113. MR 91j:17018
  • 10. M. Scheunert, Serre-type relations for special linear Lie superalgebras, Lett. Math. Phys. 24 (1992), 173-181. MR 93d:17006
  • 11. M. Scheunert, The presentation and $q$ deformation of special linear Lie superalgebras, J. Math. Phys. 34 (8) (1993), 3780-3808. MR 94i:17007
  • 12. R. B. Zhang, Braid group representations arising from quantum supergroups with arbitrary $q$ and link polynomials, J. Math. Phys. 33 (11) (1992), 3918-3930. MR 94d:20040
  • 13. R. B. Zhang, Finite-dimensional representations of $U_{q}(osp(1/2n))$ and its connection with quantum $so(2n+1)$, Lett. Math. Phys. 25 (1992), 317-325. MR 93k:17042
  • 14. Y. M. Zou, Deformations of enveloping algebra of Lie superalgebra $sl(m,n)$, Commun. Math. Phys. 162 (3) (1994), 467-479. MR 95h:17014

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 17B37, 81R50, 17B70

Retrieve articles in all journals with MSC (1991): 17B37, 81R50, 17B70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-97-03757-X
Received by editor(s): August 31, 1995
Received by editor(s) in revised form: December 11, 1995
Communicated by: Roe Goodman
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society